# SDR QR9R20210617002

- Difficulty date: June 17, 2021
- Submitted: June 17, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9714
- Aircraft time: 1,980 hours
- System (JASC): 2400 · Electrical Power System
- Part: Transformer
- Part number: FSC211
- Condition: Warning Message
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, #1 GENERATOR AMPS WERE 30 AND #2 GENERATOR AMPS WERE 5 AT IDLE AND FLIGHT POWER SETTINGS. RESET OF #2 GENERATOR DID NOT CORRECT INDICATION.
